MathSciNet Relay Station
MathSciNet bibliographic data
MR1340937 (96e:33020) 33C45 (34A99)
Letessier, Jean Co-recursive associated Jacobi polynomials. Proceedings of the Fourth International Symposium on Orthogonal Polynomials and their Applications (Evian-Les-Bains, 1992). J. Comput. Appl. Math. 57 (1995), no. 1-2, 203–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement